Adjunction of n-equivalences and triad connectivity.

Título inglés Adjunction of n-equivalences and triad connectivity.
Título español Adjunción de n-equivalencias y conectividad triádica.
Autor/es Witbooi, Peter J.
Organización Dep. Math. Appl. Math. Univ. Western Cape, Bellville, Sudáfrica
Revista 0214-1493
Publicación 1995, 39 (2): 367-377, 15 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés We prove a new adjunction theorem for n-equivalences. This theorem enables us to produce a simple geometric version of proof of the triad connectivity theorem of Blakers and Massey. An important intermediate step is a study of the collapsing map SÚX → S, S being a sphere.
Clasificación UNESCO 121007
Palabras clave español Grupos de homotopía ; Fibración ; Topología algebraica
Código MathReviews MR1370893
Icono pdf Acceso al artículo completo